# SDR SWAA2021081895057

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS847 LBL5 WL158. ; / [01] CORROSION ON CLIP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. CLIP WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [02] VERIFIED CORRECTIVE ACTION #1; [03] REMOVED ACB STRINGER CLIP AT BS847; LBL5; WL158 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB STRINGER CLIP AT BS847; LBL5; WL158 PER SRM 51-40-05-0G-0 AND DWG 146A1281; [05] OK TO INSTALL STRINGER CLIP; [06] INSPECTED AND VERIFIED DRILL AND LOCATE. OKAY TO INSTALL STRINGER CLIP.; [07] INSTALLED ACB NEW STRINGER CLIP AT BS847; LBL5; WL158 PER SRM 51-40-02-0G-0 AND DWG 146A1281; [08] ASSIGNED PART TO JOB; [09] RII INSPECTED INSTALLED ACB NEW STRINGER CLIP AT BS847; LBL5; WL158 PER SRM 51-40-02-0G-0 AND DWG 146A1281; [10] INSPECTION COMPLETE
